# SDR 97ZZZX4429

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3890B
- Make and model: Bell 206L-1
- Aircraft serial: 45480
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, FUEL FUMES IN COCKPIT.  CAUSE UNKNOWN.  FUEL SYSTEM FLUID AND VENT SYSTEM INSPECTED - FUEL SYSTEM TOPPED OFF AND LEAK CHECKED.  NO DISCREPANCIES FOUND.  BOOST PUMPS ENERGIZED FOR CIRCULATION THROUGH SYSTEM, NO DISCREPANCIES FOUND.
